| Model Number |
434889 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Perforation of Vessels (2135)
| Date of Event |
10/21/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The pk papyrus covered stents were selected for treatment of a type iii perforation in the proximal to mid part of the lad.After the placement of the second papyrus stent there was another perforation at the stent edge that was caused by the placement (post-dilatation).An additional pk papyrus stent was implanted in an overlapping manner and the perforation was sealed.
Additional Manufacturer Narrative
The affected pk papyrus stent system was not returned to biotronik and could therefore not be subjected to a technical investigation.Images of the case such as angiographies could also not be obtained.The provided clinical information (pk papyrus device registration form) and the production documentation were reviewed to establish whether a device deficiency contributed to this event.Review of the production documentation confirmed that the device was manufactured according to specifications and fulfilled all the requirements of in process and final inspection.Based on the provided documentation and the conducted review, no manufacturing related root cause could be identified.The treating physician rated the outcome as both, device- and procedure-related complication.Pk papyrus is indicated for the treatment of acute perforations of native coronary arteries and coronary bypass grafts in vessels 2.5 to 5.0 mm in diameter.As such, this device is typically used in emergent response to a life-threatening adverse procedural event unrelated to use of the pk papyrus.